A class of II_{1}factors without property$P$but with zero second cohomology

B. E. Johnson University of Newcastle upon Tyne, England

TBD mathscidoc:1701.332395

Arkiv for Matematik, 12, (1), 153-159, 1972.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 758 downloads ] [ 0 comments ]
@inproceedings{b.1972a,
  title={A class of II_{1}factors without property$P$but with zero second cohomology},
  author={B. E. Johnson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453427747204},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={153-159},
  year={1972},
}
B. E. Johnson. A class of II_{1}factors without property$P$but with zero second cohomology. 1972. Vol. 12. In Arkiv for Matematik. pp.153-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453427747204.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved